# SDR DALA2015030201785

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 47,618 hours, 26,799 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Misrouted
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE SLIDE CHANGE NOTED TAILCONE NITROGEN PULL CABLE ROUTED INCORRECTLY.  ROUTED CABLE CORRECTLY IAW AMM.  OK FOR SERVICE.
